Indico has been upgraded to version 3.1. Details in the SSB

ERC miniworkshop

Europe/Zurich
4/S-030 (CERN)

4/S-030

CERN

10
Show room on map
Michelangelo Mangano (CERN)
Description

Periodic meeting of the LHCtheory ERC project, and f the MG5_aMC@NLO team.

Further information on accommodations, access to CERN and laptop registration is available from http://lpcc.web.cern.ch/LPCC/index.php?page=visit

Registration
Registration Form
Participants
  • ANTONY MARTINI
  • Benoît Hespel
  • Celine Degrande
  • Davide Pagani
  • Eleni Vryonidou
  • Fabio Maltoni
  • Federico Demartin
  • Huasheng Shao
  • Ioannis Tsinikos
  • Michelangelo Mangano
  • Paolo Torrielli
  • Roberto Pittau
  • Stefano Frixione
  • Valerio Bertone
    • 10:30 AM 12:00 PM
      QCD 4/S-030

      4/S-030

      CERN

      10
      Show room on map
      • 10:30 AM
        Progress on aMCfast 30m
        Speaker: Valerio Bertone (University of Oxford (GB))
      • 11:00 AM
        Automatic resummation 30m
        Speaker: Paolo Torrielli (Universita e INFN Torino (IT))
      • 11:30 AM
        FDR up to two loops 30m
        Speaker: Roberto Pittau (Universidad de Granada (ES))
    • 12:00 PM 2:00 PM
      Lunch break 2h 4/S-030

      4/S-030

      CERN

      10
      Show room on map
    • 2:00 PM 4:30 PM
      EW and Loop Induced 60/6-015 - Room Georges Charpak (Room F)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      20
      Show room on map
      • 2:00 PM
        gg(->H)->t tbar 30m
        Speaker: Mr Benoît Hespel (Université catholique de Louvain)
      • 2:30 PM
        Loop induced procs status and discussion 30m
        Speakers: Eleni Vryonidou (Universite catholique de Louvain) , Eleni Vryonidou (Universite catholique de Louvain)
      • 3:00 PM
        EW results 30m
        Speaker: Davide Pagani
      • 3:30 PM
        Discussion and plans for EW 30m
        Speaker: Stefano Frixione (INFN)
    • 4:30 PM 5:00 PM
      100 TeV opportunities/proposals/ideas for new studies… 30m 60/6-015 - Room Georges Charpak (Room F)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      20
      Show room on map
      Speaker: Michelangelo Mangano (CERN)
    • 6:30 PM 8:30 PM
      Reception/aperitif 2h TBA

      TBA

      In the GlassBox of restaurant 1 (the rooms in the back, to the right of the exit facing the Hostel)

    • 9:00 AM 10:30 AM
      BSM and phenomenology 4/S-030

      4/S-030

      CERN

      10
      Show room on map
      • 9:00 AM
        Status of BSM (resonant) simulations 30m
        Speaker: Huasheng Shao (CERN)
      • 9:30 AM
        DM simulations and MadDM status 30m
        Speaker: Antony Martini
      • 10:00 AM
        All: discussion 30m
    • 10:30 AM 1:00 PM
      EFT 4/S-030

      4/S-030

      CERN

      10
      Show room on map
      • 10:30 AM
        Coffee break 30m
      • 11:00 AM
        Progress and plans on top/higgs EFT at NLO 30m
        Speakers: Eleni Vryonidou (Universite catholique de Louvain) , Eleni Vryonidou (Universite catholique de Louvain) , Fabio Maltoni (Universite Catholique de Louvain (UCL) (BE))
      • 11:30 AM
        Status, results and directions in NLO EFT in general 30m
        Speaker: Celine Degrande
      • 12:00 PM
        All: discussion 1h
    • 1:00 PM 2:00 PM
      Lunch break 1h 4/S-030

      4/S-030

      CERN

      10
      Show room on map